On linear complementary pair of nD cyclic codes

Güneri, Cem and Özkaya, Buket and Sayıcı, Selcen (2018) On linear complementary pair of nD cyclic codes. IEEE Communications Letters, 22 (12). pp. 2404-2406. ISSN 1089-7798 (Print) 1558-2558 (Online)

This is the latest version of this item.

[thumbnail of nD-cyclic_LCP_blind.pdf] PDF
nD-cyclic_LCP_blind.pdf
Restricted to Registered users only

Download (220kB) | Request a copy

Abstract

The security parameter for a linear complementary pair (C;D) of codes is defined to be the minimum of the minimum distances d(C) and d(D?). Recently, Carlet et al. showed that if C and D are both cyclic or both 2D cyclic linear complementary pair of codes, then C and D? are equivalent codes. Hence the security parameter for cyclic and 2D cyclic linear complementary pair of codes is simply d(C). We extend this result to nD cyclic linear complementary pair of codes. The proof of Carlet et al. for the 2D cyclic case is based on the trace representation of the codes, which is technical and nontrivial to generalize. Our proof for the generalization is based on the zero sets of the ideals corresponding to nD cyclic codes.
Item Type: Article
Uncontrolled Keywords: LCP of codes; nD cyclic codes; abelian codes; code equivalence
Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
Q Science > QA Mathematics > QA075 Electronic computers. Computer science
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Cem Güneri
Date Deposited: 03 Aug 2019 16:11
Last Modified: 26 Apr 2022 10:11
URI: https://research.sabanciuniv.edu/id/eprint/39017

Available Versions of this Item

Actions (login required)

View Item
View Item